For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Adipex

If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Is it normal to pee alot?
Date: 4/5/2012
I recently 2 days ago started taking adipex my doctor only gave me a 2 weeks supply. I took half a pill yesterday and I was not hungry until about 4:30pm, this morning I took half a pill this morning and had breakfast as well as I did day 1, so far it really works, the only side effect I am experiencing is a pee alot, is that normal.

AskDocWeb: That is not unusual when using this medication, which is one of the reasons for increasing the daily amount of water intake.

Adipex makes me mean
Date: 4/7/2012
I've taken Adipex at four different times in my life. The first time was the Phen/fen combo and I lost 60+ pounds an gained all+ back. Tried just adipex the second time, lost 30 pounds, gained all back. Fourth time didn't lose any because I literally turned into the devil and stopped taking it within a few days. My doctor wanted to try it again last week and I've already stopped taking them because I hate myself when I'm on this medication. It makes me so mean. I get super moody and fly mad for no reason at all. I'm curious why it didn't affect my moods the first couple of times I took it. It's such a good tool for weight loss, but I can't maintain once I'm off of it.

AskDocWeb: The patient information for Adipex says that irritability may occur the first few days as your body adjusts to this medication. However, after a few weeks, the longer it is used the less effective it becomes and the more likely it is to cause problems.

Serotonin Syndrome
Date: 4/8/2012
I started taking Adipex 7 days ago combined with HCG shots daily and B12 weekly, I have lost close to 10lbs, I am following a very strict diet and not exceeding 800 calories and I have broken up my calories and consume them through the day with steady water intake. I just learned about Serotonin Syndrome and I am on Zoloft and Buspirone, so I just stopped the Adipex, start weaning off the uptake inhibitors and added 5-HTP supplement. Does this sound right to you? I supposed to start back up with the Adipex in a week.

AskDocWeb: Any change in your treatment plan should be approved by your personal healthcare provider, especially when prescription drugs are involved. Zoloft and Buspirone are used to treat a number of conditions that may require using alternatives before starting Adipex so talk to your doctor first.

Adipex hair loss
Date: 4/27/2012
PLease be careful I have been on adipex for 1 yr striaght. just came off of it 1 week ago today but i was considered obese when I started it. I have lost 50 lbs..yah me! lol I love adipex but be warned, one side effect of long term use that most dr's and the information that you will get from the pharmacy when you pick up the med want tell you is this; long term use will cause your hair to THIN. In my case pretty badly. I have decided that Im ready to try after 1 yr to maintain this weight lose on my own and regrow my hair. Its a wonderful drug but I think i would have had less hair thinning had i came off ot it at about 8 months in.
P.S. I forgot to add in my last post that Acne isnt a listed side effect either but I never had acne even as a teenager until a few months after taking adipex. I got it pretty bad. Now 7 days without taking it and my face is clearing up. Again I want to add it is a great drug...just be aware of unrecognized side effects.

Adipex works but...
Date: 5/1/2012
I have had excessive and constant gas and have been burping. I also have had chest pain, restlessnes, headaches, anxiety, shortness of breath and feeling panicky after taking this for slightly over a week. Trying to wean myself off it and never take it again. It works for weight loss but all the side effects are not worth it.

Stomach cramps, bloating, back pain and constipation
Date: 5/4/2012
I have taken Adipex in the past with great success and no side effects. I just started taking it again and although it still works great for controlling my hunger this time i am having severe stomach cramps and bloating and with that comes the upper back pain and severe constipation. Why is it having these affects now? When I took it before i didnt experience any side effects.

AskDocWeb: One of the reasons why this medication is prescribed for the short-term management of obesity is that the effect it has on the body changes over time. In many people the longer it is used the less effective it becomes. Of course other factors may also be involved; changes in lifestyle, diet, activity level, level of hydration, etc. Not drinking enough water often leads to constipation.

Vomiting-a lot!
Date: 5/8/2012
This is my first day taking the generic version of Adipex. The first half of the day I was peppy, but calm with an increase in energy. But then as the day went on I became dizzy and started vomiting-a lot! It seemed like everytime I would try to even drink some water the throwup feeling would return. I guess it has kinda wore off because I can drink a little bit of water, but my tummy is still upset and I feel a little light headed. Should I take only half of the pill tomorrow. I'm not excited to take it again.

AskDocWeb: Vomiting is one of the symptoms of an overdose so check with your doctor.

I love it
Date: 5/13/2012
The first time I took adipex I loved it. I lost about 20lbs in 3 mths with little exercise. I had great energy all day because I took half in the morning and the other half mid day. I work 40 hrs a week and go to school full time with a two yr old so I needed all the energy I could get. After being off for 6 mths I did gain back 5 lbs. now that I'm back on I exercise and feel like I can't sit down. I love it.

Gallbladder problem
Date: 5/14/2012
Hello, I'v been using adipex for awhile now and so far i lost 50 pounds and i weigh 135. i wanted to be 120 because im really short but for some reason, my kidneys and gallbladder has been acting up..../ and i found out i have gallstones because of adipex and i know for sure its that because it hurts ALLOT everytime i take it... but i dont wanna stop because im so close into my perfect weight.. what can i do? I dont want my gallblader out, but if i get it out, will it stop hurting if i take the adipex again?

AskDocWeb: You may find it helpful to know that many people naturally lose weight after having their gallbladder removed. However this is something you need to discuss with your doctor. Sooner or later you will have to stop taking Adipex so you may want to mentally prepare for that. If you haven't made the required changes to your lifestyle, diet, eating habits, and activity level then the weight is likely to return.

Read more Adipex Feedback.

Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - Page 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72

Share your experience with Adipex

If you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page